MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number DI-100
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn: 9617604-2024-00946.The date of that submission was 26 dec 2024 received one used device.Visual inspection was performed.Functional testing was unable to duplicate the reported problem.The device passed all testing criteria.A device history record review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
 
Event or Problem Description
It was reported that once infusion of blood products began, staff noted that the clamps on the side not being used weren't clamping tightly enough and blood was back flowing into the other side.They tried to move the clamp up and down the tubing, but no difference noted.It required a staff to manually pinch the tubing to stop backflow.Staff also noted that the tubing connected to the right side was not infusing at a sufficient rate, noted to only be ¿trickling¿ out.Staff switched to the other side, and it functioned properly to infuse the blood products at a fast rate.There was patient involvement, and no adverse event reported.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23384116
Report Number3012307300-2025-11777
Device Sequence Number8790754
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public(01)20695085410017(17)251110(10)4219352
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Catalogue NumberDI-100
Device Lot Number4219352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown